# SDR DALA2025011400314

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 BROKEN EMERGENCY LIGHT IN CEILING PANEL ROW 1, 10,16 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT IN CEILING PANEL ROW 1, 10,16 IN PASSENGER CABIN AS PER A320 FAM AMM 33-51-11-000-400-001-A AND AMM 33-51-11-400-001. (0759327)
